# SDR SWIA200311910

- Difficulty date: March 3, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 18,820 hours, 17,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING FUEL PANELS 610AB, 650AB, 640AB, 640CB, 640DB, 640FB, 540CB, 510AB, 540AB, 540DB, 540FB, 550AB HAVE CORROSION.   FOUND DURING C-CHECK INSPECTION.  DAMAGE REPAIRED IAW CRJ REO 601R-57-21-079 REV NC.  PANEL 640FB CORROSION BEYOND LIMITS, 650AB CORROSION BEYOND LIMITS, 510AB MAT'L LOSS NEGLIGABLE, 540CB MAT'L LOSS .004, 540AB MAX MAT'L LOSS .008, 640 DB MAX MAT'L LOSS .018, 550AB MAX MAT'L LOSS .016, 640CB MAX MAT'L LOSS .014, 610AB MAX MAT'L LOSS .006, 640AB MAX MAT' L LOSS .007, 540FB MAX MAT'L LOSS .013.  NEW FUEL LIDS FOR 640FB AND 650AB INSTALLED P/N OFF: 601R10.
